IIA Institutional Repository

Chaos and Regularity in Adaptive Lattice Dynamics

Show simple item record

dc.contributor.author Sinha, S
dc.date.accessioned 2008-08-06T05:39:34Z
dc.date.available 2008-08-06T05:39:34Z
dc.date.issued 1995-04
dc.identifier.citation International Journal of Modern Physics B, Vol. 9, No. 08, pp. 875 - 931 en
dc.identifier.issn 0217-9792
dc.identifier.uri http://hdl.handle.net/2248/3035
dc.description.abstract We describe the rich spectrum of spatio-temporal phenomena emerging from a class of models incorporating adaptive dynamics on a lattice of nonlinear (typically chaotic) elements. The investigation is based on extensive numerical simulations which reveal many novel dynamical patterns, including scaling properties (as exemplified, for instance, by distinct 1/f spectral characteristics) emerging from processes operating over a range of time and length scales. Moreover, we study the simpler case of unidirectional adaptive dynamics rigorously, and this provides an analytical understanding of the dynamical reasons underlying the many phases found in these models. en
dc.format.extent 3894 bytes
dc.format.mimetype application/pdf
dc.language.iso en en
dc.publisher World Scientific Publishing Company en
dc.relation.uri http://dx.doi.org/10.1142/S0217979295000355 en
dc.subject Spatio-Temporal Phenomena en
dc.subject Spectrum en
dc.subject Lattice of Nonlinear en
dc.subject Adaptive Dynamics en
dc.title Chaos and Regularity in Adaptive Lattice Dynamics en
dc.type Article en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account